Translator Disclaimer
2013 On the spectrum of spherical Dirac-type operators
N. Anghel
Rocky Mountain J. Math. 43(6): 1825-1856 (2013). DOI: 10.1216/RMJ-2013-43-6-1825

Abstract

We use polynomial Dirac spinors associated to Euclidean Dirac-type operators and separation of variables to investigate the spectral theory of certain spherical Dirac-type operators. While the spectral theories of our main examples, the spherical Dirac and Laplace-Beltrami operators, are known, this is the first time they are treated together, in a unified manner. In particular, the multiplicities of these spectra, a topic difficult to negotiate in many previous treatments, are presented in simple closed form.

Citation

Download Citation

N. Anghel. "On the spectrum of spherical Dirac-type operators." Rocky Mountain J. Math. 43 (6) 1825 - 1856, 2013. https://doi.org/10.1216/RMJ-2013-43-6-1825

Information

Published: 2013
First available in Project Euclid: 25 February 2014

zbMATH: 1284.53047
MathSciNet: MR3178445
Digital Object Identifier: 10.1216/RMJ-2013-43-6-1825

Subjects:
Primary: 53C27, 58J50
Secondary: 54A10

Rights: Copyright © 2013 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.43 • No. 6 • 2013
Back to Top